# SDR DALA2023120710042

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 91,769 hours, 42,729 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: APU AUTO-SHUTDOWN AT GATE, FOLLOWED HAZE AND DIRTY SOCK SMELL IN THE CABIN. C/A: PERFORMED GVI OF APU WHILE APU RUNNING FOUND OIL LEAKING @ STARTER V-BAND CLAMP INLET & APU BAY CONTAMINATED WITH OIL J.S. 781335. CLEANED APU BAY AND PLACED APU ON MEL REF LOG 4337353. PERFORMED DUCT BURN OUT AND DECONTIMINATION OF ECS SYSTEM PER W/ C 2100-2005. NO FURTHER DIRTY SOCK SMELL OR FURTHER DEFECTS NOTED. C/W NO GO ODI REF LOG 0094427. A/C OK FOR SVC. R/R DAMAGED HYDRAULIC LINE. LEAK CHECK GOOD.
